Follow
Dušan D. Repovš
Dušan D. Repovš
Verified email at guest.arnes.si - Homepage
Title
Cited by
Cited by
Year
Partial differential equations with variable exponents: variational methods and qualitative analysis
VD Radulescu, DD Repovs
CRC press, 2015
5342015
Nonlinear analysis-theory and methods
NS Papageorgiou, VD Rădulescu, DD Repovš
Springer, 2019
3472019
Continuous selections of multivalued mappings
D Repovš, PV Semenov
Recent progress in general topology III, 711-749, 2014
2692014
Combined effects in nonlinear problems arising in the study of anisotropic continuous media
V Rădulescu, D Repovš
Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1524-1530, 2012
1042012
Double phase transonic flow problems with variable growth: nonlinear patterns and stationary waves
A Bahrouni, VD Rădulescu, DD Repovš
Nonlinearity 32 (7), 2481, 2019
992019
Double phase problems with variable growth
M Cencelj, VD Rădulescu, DD Repovš
Nonlinear Analysis 177, 270-287, 2018
942018
Existence and symmetry of solutions for critical fractional Schrödinger equations with bounded potentials
X Zhang, B Zhang, D Repovš
Nonlinear Analysis 142, 48-68, 2016
882016
Stationary waves of Schrödinger-type equations with variable exponent
D Repovš
Analysis and Applications 13 (06), 645-661, 2015
872015
Open problems in topology II
EM Pearl
Elsevier, 2011
762011
Double-phase problems with reaction of arbitrary growth
NS Papageorgiou, VD Rădulescu, DD Repovš
Zeitschrift für angewandte Mathematik und Physik 69 (4), 1-21, 2018
742018
Double-phase problems and a discontinuity property of the spectrum
N Papageorgiou, V Rădulescu, D Repovš
Proceedings of the American Mathematical Society 147 (7), 2899-2910, 2019
722019
Positive solutions for perturbations of the Robin eigenvalue problem plus an indefinite potential
NS Papageorgiou, VD Rădulescu, DD Repovš
arXiv preprint arXiv:1702.06759, 2017
712017
On doubly nonlocal fractional elliptic equations
GM Bisci, DD Repovš
Rendiconti Lincei 26 (2), 161-176, 2015
662015
Higher nonlocal problems with bounded potential
GM Bisci, D Repovš
Journal of Mathematical Analysis and Applications 420 (1), 167-176, 2014
642014
On a non-homogeneous eigenvalue problem involving a potential: an Orlicz–Sobolev space setting
M Mihăilescu, V Rădulescu, D Repovš
Journal de mathématiques pures et appliquées 93 (2), 132-148, 2010
632010
Multiple solutions for a nonlinear and non-homogeneous problem in Orlicz–Sobolev spaces
M Mihăilescu, D Repovš
Applied Mathematics and Computation 217 (14), 6624-6632, 2011
582011
On semilocally simply connected spaces
H Fischer, D Repovš, Ž Virk, A Zastrow
Topology and its Applications 158 (3), 397-408, 2011
582011
A deleted product criterion for approximability of maps by embeddings
D Repovš, AB Skopenkov
Topology and its Applications 87 (1), 1-19, 1998
541998
A deleted product criterion for approximability of maps by embeddings
D Repovš, AB Skopenkov
Topology and its Applications 87 (1), 1-19, 1998
541998
A proof of the Hilbert-Smith conjecture for actions by Lipschitz maps
D Repovs˘, EV S˘ c˘ epin
Mathematische Annalen 308, 361-364, 1997
541997
The system can't perform the operation now. Try again later.
Articles 1–20